# SDR DALA2021121407720

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 INTERNAL FUSELAGE DOOR STRUCTURE UPPER SURFACE AT FR 16 STGR 20 HAS CORROSION. CORRECTIVE ACTION: R/R INTERNAL FUSELAGE L-1 DOOR LOWER SILL FITTING IAW A320 SRM 51-42-00. (2048640)
